By Topic

Sample stability of second-order stochastic differential equations with nonsingular phase diffusion

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Mitchell, R. ; Institute of Medical Sciences, Pacific Medical Center, San Francisco, CA, USA

Almost sure sample stability boundaries are obtained in explicit form for specific linear and nonlinear second-order stochastic differential equations with nonsingular phase diffusion. The results are compared with first- and second-moment stability boundaries.

Published in:

Automatic Control, IEEE Transactions on  (Volume:17 ,  Issue: 5 )